# SDR DHLA2008743519

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727-200
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 5-222, LT WING NR3 T/E FLAP TACK AFT AND FWD SURFACES WITH CORROSION.  REPAIRED LT WING NR 3 T/E FLAP TRACK AFT AND FWD MOUNTING PADS IAW OHM 57-40-01 PAR 2 B PAGE 403 AND PARA 2.E PAGE 411.
